# SDR C2XA02SH011

- Difficulty date: June 16, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 3,748 hours, 2,664 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W122827622
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK INSPECTION, THE CEILING EMERGENCY LIGHT AT FRAME 24, AND LEFT HAND OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOP. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND WIRE W122-8276-22 TO BE SHORTED. MAINTENANCE REPAIRED THE AFFECTED WIRE , OPERATIONALLY CHECKED THE EMERGENCY LIGHTING SYSTEM WITH NO DISCREPANCIES NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
